# SDR DHL9870803C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION AT BONDED DOUBLER AT BS 259.5 BETWEEN STR 7 AND 8 RT.  CUT OUT DAMAGED AREA , INSTALLED DOUBLER REPAIR PER S/B 53-0084.  FILLER 3 X 20, 8 X 25 DOUBLER.  N/R 3155.
